Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have cold, white mucus discharge. Taking ayurvedic medications. Is it sinus?

Hi, Since 2.5months I am suffering from cold.White mucus drips down from the respiratory track into the throat. The problem of Mucus is more in the morning and in the evening. I took 3 courses of antibiotics, Ayurvedic medicines for 3 weeks and homeopathy medicines for 10days. I have never faced such a problem before. What can be the reason for this? Is it due to allergy , Sinus or something else? What kind of treatment do you suggest?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for asking question.
as there is post nasal drip, its mostly a diagnostic of sinus infection and if you have recurrent sneezing and itching in nose and throat suggest allergic in origin. just avoid allergens like dust, fumes, very hot or very cold water, any eatables that precipitate attack. take some topical steroids Like Mometasone nasal spray to decrease the post nasal drip and inflammation along with it take antihistaminics like tab levocetrizine or fexofenadin. this will solve your problem. thank you so much for using HCM
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor